Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Mar 9, 2015, 9:20 PM CDT for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Mar 10, 2015, 8:12 PM CDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2015, 9:20 PM CDT (02:20 UTC)
- In effect from
- Mar 10, 2015, 8:12 PM CDT
- Expired
- Mar 18, 2015, 8:20 AM CDT
- In force
- 8 days
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 23.25 ft at Mar 19, 2015, 8:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
035
WGUS44 KCRP 100220
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CDT MON MAR 9 2015
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent heavy rainfall over the Guadalupe River basin
will result in river rises above flood stage
during the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-102020-
/O.NEW.KCRP.FL.W.0002.150311T1320Z-000000T0000Z/
/DUPT2.1.ER.150311T1320Z.150314T0600Z.000000T0000Z.NO/
920 PM CDT MON MAR 9 2015
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Guadalupe River Near Bloomington.
* from Wednesday morning until further notice...or until the warning
is cancelled.
* At 9:00 PM Monday the stage was 11.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by Wednesday morning and continue
to rise to between 23.5 and 24.0 feet by early Saturday morning.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Guadalupe River
Bloomington 20 11.8 Mon 09 PM 13.8 19.8 23.1 23.6 23.7
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$9 follow-up statements
543
WGUS84 KCRP 101559
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1059 AM CDT TUE MAR 10 2015
...The Flood Warning is cancelled for the following creek in
Texas...
Oso Creek Near Corpus Christi affecting Nueces County
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will cause the Guadalupe river to
rise above flood stage tomorrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-110959-
/O.EXT.KCRP.FL.W.0002.150311T1800Z-150315T2330Z/
/DUPT2.1.ER.150311T1800Z.150314T0000Z.150315T0730Z.NO/
1059 AM CDT TUE MAR 10 2015
The Flood Warning continues for the Guadalupe River Near Bloomington.
* From Wednesday afternoon to Sunday evening...or until the warning
is cancelled.
* At 10:00 AM Tuesday the stage was 18.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river is expected to rise above flood stage by early
afternoon tomorrow and continue to rise to near 23.6 feet by Friday
evening.The river will then fall below flood stage by early Sunday
morning.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Guadalupe River
Bloomington 20 18.2 Tue 10 AM 19.9 21.0 23.1 22.9 19.4
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
TXC355-101629-
/O.CAN.KCRP.FL.W.0001.000000T0000Z-150311T1400Z/
/OOST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1059 AM CDT TUE MAR 10 2015
The Flood Warning is cancelled for the Oso Creek Near Corpus Christi.
* At 10:15 AM Tuesday the stage was 19.6 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river crested below flood stage at 19.7 feet this
morning and is forecast to continue a slow fall over the next few
days.
* At 20.0 feet Moderate lowland flooding occurs, from the headwaters
near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads
and low bridges near the creek are also flooded.
&&
LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
2769 9726 2760 9737
$$002
WGUS84 KCRP 101916
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
216 PM CDT TUE MAR 10 2015
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to Noaa Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-111316-
/O.EXT.KCRP.FL.W.0002.150311T0112Z-150315T1600Z/
/DUPT2.1.ER.150311T0112Z.150313T1800Z.150315T0000Z.NO/
216 PM CDT TUE MAR 10 2015
The Flood Warning continues for
the Guadalupe River Near Bloomington.
* from this evening to Sunday morning...or until the warning is
cancelled.
* At 2:00 PM Tuesday the stage was 19.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage late this evening and continue
to rise to between 22.5 and 23.0 feet by Friday early afternoon.
The river will fall below flood stage by Saturday evening.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Guadalupe River
Bloomington 20 19.2 Tue 02 PM 20.4 20.6 22.6 21.8 17.8
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$642
WGUS84 KCRP 110138
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
838 PM CDT TUE MAR 10 2015
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to Noaa Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-111938-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150315T1400Z/
/DUPT2.1.ER.150311T0303Z.150314T0000Z.150314T2200Z.NO/
838 PM CDT TUE MAR 10 2015
The Flood Warning continues for the Guadalupe River Near Bloomington.
* Until Saturday evening...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 19.9 feet.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: Rise above flood stage tonight and continue to rise
to near 21 feet by Wednesday evening...the river will then have
a secondary rise to 22 feet by Friday evening. The river will fall
below flood stage by Saturday evening.
* At 24 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Guadalupe River
Bloomington 20 19.9 Tue 08 PM 20.4 20.2 21.2 21.4 17.6
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$458
WGUS84 KCRP 112015
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 PM CDT WED MAR 11 2015
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to Noaa Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-121415-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150316T0024Z/
/DUPT2.1.ER.150313T1200Z.150314T1200Z.150315T0824Z.NO/
315 PM CDT WED MAR 11 2015
The Flood Warning continues for the Guadalupe River Near Bloomington.
* Until Sunday morning...or until the warning is cancelled.
* At 3:00 PM Wednesday the stage was 20.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: The river is now cresting and will begin a slow fall...but
a secondary rise is expected with a crest near 21 to 22 feet Saturday
morning. The river will fall below flood stage Sunday morning.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Guadalupe River
Bloomington 20 20.3 Wed 03 PM 19.7 20.0 21.1 19.7 16.9
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$446
WGUS84 KCRP 120146
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 PM CDT WED MAR 11 2015
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
river above flood stage for the next couple of days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-121946-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150315T0400Z/
/DUPT2.1.ER.150313T1400Z.000000T0000Z.150314T1200Z.NO/
846 PM CDT WED MAR 11 2015
The Flood Warning continues for
the Guadalupe River Near Bloomington.
* until Saturday evening...or until the warning is cancelled.
* At 8:00 PM Wednesday the stage was 20.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: The river will remain near flood stage for the next
few days. The river will fall below flood stage Saturday
morning.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Guadalupe River
Bloomington 20 20.1 Wed 08 PM 19.6 19.9 20.0 17.6 15.0
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$708
WGUS84 KCRP 120813
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
313 AM CDT THU MAR 12 2015
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
river above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-130213-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150314T2312Z/
/DUPT2.1.ER.150313T0600Z.150313T1800Z.150314T0712Z.NO/
313 AM CDT THU MAR 12 2015
The Flood Warning continues for
the Guadalupe River Near Bloomington.
* until Saturday evening...or until the warning is cancelled.
* At 2:00 AM Thursday the stage was 20.0 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will fluctuate near the flood stage of 20
feet for the next 24 to 36 hours...then crest to 20.5 feet
by Friday afternoon.The river will fall below flood stage by
early Saturday morning.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Guadalupe River
Bloomington 20 20.0 Thu 02 AM 19.9 20.2 19.6 16.6 14.0
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$903
WGUS84 KCRP 121915
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT THU MAR 12 2015
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-131315-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150314T2342Z/
/DUPT2.1.ER.150312T1530Z.150313T1200Z.150314T0742Z.NO/
215 PM CDT THU MAR 12 2015
The Flood Warning continues for the Guadalupe River Near Bloomington.
* until Saturday morning...or until the warning is cancelled.
* At 1:00 PM Thursday the stage was 20 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: The river will continue rising to near 20.7 feet by
Friday afternoon. The river will remain above flood stage for the
next couple of days and then fall below flood stage Saturday morning.
* At 20 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 20.0 Thu 01 PM 20.7 19.5 15.3 12.7 12.3
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$511
WGUS84 KCRP 130027
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
727 PM CDT THU MAR 12 2015
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-131827-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150315T0034Z/
/DUPT2.1.ER.150312T1530Z.150313T1800Z.150314T0834Z.NO/
727 PM CDT THU MAR 12 2015
...Flood Warning extended until Saturday morning...The Flood Warning
continues for the Guadalupe River Near Bloomington.
* Until Saturday morning...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 20.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: The river will continue rising to near 20.8 feet by
Friday afternoon. The river will remain above flood stage for the
next couple of days and then fall below flood stage Saturday morning.
* At 20 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 20.2 Thu 07 PM 20.7 19.6 16.2 14.5 12.9
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88532
WGUS84 KCRP 131506
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1006 AM CDT FRI MAR 13 2015
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage through the afternoon today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-140906-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150314T1824Z/
/DUPT2.1.ER.150312T1530Z.150313T1800Z.150314T0224Z.NO/
1006 AM CDT FRI MAR 13 2015
The Flood Warning continues for the Guadalupe River near Bloomington.
* until Saturday afternoon...or until the warning is cancelled.
* At 9:00 AM Friday the stage was 20.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will fall below flood stage tonight.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Guadalupe River
Bloomington 20 20.3 Fri 09 AM 18.9 14.0 11.6 12.1 12.6
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:56 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 9, 6:56 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 656 PM CDT MON MAR 9 2015 .DISCUSSION...UPDATED FORECAST TO LOWER POPS AND TO INCLUDE FOG IN THE FORECAST. BEFORE THE FRONT/HIGH COMES DOWN...WINDS IN THE BOUNDARY LAYER WILL BE LIGHT WITH DEW POINTS AROUND/LOWER 60S AREAS NEAR THE COAST. THIS...ALONG WITH A LOT OF WET GROUND SHOULD RESULT IN FOG. THE CLOUDS WILL KEEP WIDESPREAD DENSE FOG FROM DEVELOPING AT THIS TIME (AT LEAST THAT IS WHAT THE THINKING IS NOW) BUT WILL HAVE TO MONITOR. WITH RESPECT TO THE RAIN...NEW MODEL DATA (INCLUDING 4 KM MODEL DATA) IS SHOWING VERY LITTLE RAINFALL IN THE NEXT 12-18 HOURS SO HAVE DECIDED TO LOWER POPS FOR TONIGHT. ALSO MASSAGED LOWS TONIGHT (MAINLY NEAR THE COAST...NORTHERN LOWS LOOK OK AT THIS TIME. STILL HAVE LOW CHANCE POPS FOR THE AREAS NEAR THE COAST. ALSO MENTIONED FOG FOR THE MARINE AREAS BASED ON OBSERVATIONS AND EXPECTED WEAK BOUNDARY LAYER WINDS AHEAD OF SURGING HIGH ON TUESDAY. UPDATES HAVE BEEN SENT. SEE 00Z AVIATION DISCUSSION BELOW. && .AVIATION...LOW CONFIDENCE TAF FORECAST. MIX OF VFR/MVFR CIGS THIS EVENING AT KCRP/KLRD/KALI WITH IFR/MVFR CIGS KVCT...POSSIBLY DETERIORATING TO IFR/LIFR AT MOST TERMINALS OVERNIGHT. MAIN FCST UNCERTAINTY IS IF FOG WILL DVLP. RECENT HEAVY RAINFALL HAS LEFT GROUNDS SATURATED AND DRIER AIRMASS IS XPCTD TO BUILD INTO THE REGION ALOFT. THIS WOULD TYPICALLY RESULT IN IDEAL CONDITIONS FOR FOG FORMATION. HOWEVER...SFC WIND SPEEDS MAY REMAIN SLIGHTLY TOO STRONG FOR SIGNIFICANT FOG. FOR NOW...FEEL THAT IFR/LIFR CIGS AND VSBYS WILL REDVLP OVERNIGHT AT KCRP/KALI/VCT. KLRD NOT XPCTD TO HAVE CIGS LOWER UNTIL LATE TONIGHT WITH A GRADUAL REDUCTION IN VSBYS BY SUNRISE. ALL TERMINALS TO RETURN TO MVFR/VFR BY MIDDAY TUES AND CONTINUE THRU THE AFTN. LIGHT NNWRLY WINDS TO BECOME MORE NNERLY OVERNIGHT...TO EVEN VRB AT TIMES. && && .PREV DISCUSSION... /ISSUED 346 PM CDT MON MAR 9 2015/ SHORT TERM (TONIGHT THROUGH TUESDAY)...RAIN IS GRADUALLY MOVING OUT OF THE REGION TO THE NORTHEAST THIS AFTERNOON...AND EXPECT MAINLY DRY CONDITIONS TONIGHT...BUT HAVE LEFT A CHANCE JUST ALONG THE COASTAL COUNTIES AS WEAK TROUGH REMAINS ALONG THE COAST. DRIER AIR WILL MOVE INTO THE REGION TONIGHT AND PUSH RAIN CHANCES OFFSHORE FOR TOMORROW. EXPECT A LIGHT NORTHERLY WIND TO DEVELOP TONIGHT...WITH MODERATE WINDS IN MARINE AREAS. THE MAIN UPPER LEVEL LOW WILL REMAIN NEAR THE REGION AND SHOULD CONTINUE CONSIDERABLE CLOUDINESS...THOUGH SOME PATCHES OF DRIER AIR COULD BREAK OUT CLOUDS AT TIMES. EXPECT TEMPERATURES TOMORROW IN THE MID 60S TO LOWER 70S...BUT THAT IS ASSUMING A MOSTLY CLOUDY SKY. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...BETTER SUPPORT FOR RAIN WILL SHIFT TO THE COASTAL WATERS TUESDAY NIGHT INTO WEDNESDAY. FOR INLAND LOCATIONS...DRIER AIR WILL FILTER IN FROM THE N AND NW WHICH WILL END PRECIP CHANCES. UPPER LEVEL TROUGH AXIS WILL BE AROUND THE AREA THROUGH THE END OF THE FORECAST. DESPITE UPPER TROUGH NEARBY... PRECIP CHANCES WILL BE LOW THROUGH THE END OF THE WORK WEEK AS LOW LEVEL MOISTURE WILL BE LIMITED. PERIODS OF HIGH CLOUDS WILL STREAM INTO THE AREA THOUGH KEEPING SKIES PARTLY CLOUDY TO MOSTLY CLOUDY AT TIMES. TEMPERATURES BY THURSDAY THROUGH THE END OF THE FORECAST PERIOD WILL BE AROUND NORMAL (LOW/MID 70S) FOR THIS TIME OF YEAR. UPPER LOW WILL THEN DEVELOP OVER MEXICO DURING THE WEEKEND. MOISTURE AND UPPER SUPPORT MAY INCREASE ENOUGH TO SUPPORT A SLIGHT CHANCE OF RAIN ON SATURDAY...BUT CONFIDENCE OF THIS OCCURRING REMAINS ON THE LOW SIDE ATTM. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 55 66 52 69 51 / 30 20 10 10 10 VICTORIA 50 65 51 69 50 / 20 20 10 10 10 LAREDO 56 71 53 72 51 / 20 10 10 10 10 ALICE 53 68 51 71 50 / 20 10 10 10 10 ROCKPORT 55 62 53 67 53 / 30 20 10 10 10 COTULLA 52 71 51 72 50 / 20 10 10 10 10 KINGSVILLE 55 67 52 70 51 / 30 20 10 10 10 NAVY CORPUS 57 63 54 66 54 / 30 20 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && RH/79...AVIATION/MESO GW/86...SYNOPTIC/GRIDS
Hazardous weather outlook, Mar 9, 5:21 AM CDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 521 AM CDT MON MAR 9 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-101030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 521 AM CDT MON MAR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AREAL COVERAGE OF RAIN WILL INCREASE ACROSS THE REGION TODAY...WITH LOCALLY HEAVY RAIN POSSIBLE WITH THIS ACTIVITY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7PM CDT FOR THE COASTAL BEND...VICTORIA CROSSROADS...AND MUCH OF THE BRUSH COUNTRY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE REGION TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LK/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:35 PM CDT | River Flood Warning | CRP | Nueces | 36 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.